# SDR CALA2021051000624

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 65,703 hours, 26,647 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311423620091
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME 16 STOP FITTING NO7 LWR INBRD HOLE IS CRACKED IN TH E INTERCOSTAL FITTING AND UPPER INBRD HOLE IS CRACKED IN THE WEB AND INTERCOSTAL. REPAIR B EFORE NEXT FLT CONTACT ENG APPROVED R ERPAIR INSTRCTIONS PER NR 9292142 / 22142 GEN BY V061633 ACCOMPLISHED INTERIM REPAIR ON L1 DOOR FRAME 16 STOP FITTING 7 H OLES 1 AND 3 PER ECRA 5311-02563 PART 1.1 ACCOMPLISH INITIAL INS PECTIONS AT FR 16 LH DS NO 7 HOLES 1 AND 2 PER PART 2 OF LATEST REVISION OF ECRA 5311-02563 ON OR BEFORE THE AIRCRAFT REACHES 37 ,447 TOTAL AIRCRAFT FLIGHT CYCLES.PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 10,800 FC THEREAFTER. 1-03 AND ISB 53-1339 ARE IMPACTED BY THE REPAIR AT FR16LH DS NO 7 LH DS NO 7 HOLES 1 AND 3 ONLY DUE TO THE PERFORMED REPAIR.ALI 53-1 NOTE TO ENGINEERING MSB 53-1330 IS NO LONGER APPLICABLE AT FR 16 HOLES 1 AND 2.AN ALTERNATIVE PROGRAM OF INSPECTION IS DEFINED WI THIN THIS ECRA FOR NOTED HOLES. ALL WORK ACCOMPLISHED ON HAECO N R 9292142. INSPECTIONS AT FR16LH DS NO 7 HOLES NO 1 & NO 2 PART 2 OF LATEST REVISION OF ECRA 5311-02536 ON OR BEFORE THE AIRCRAFT REACHES 37,447 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 10,800 FLIGHT CYCLES, THEREAFTER. APPROVED TO CARRY REF ECRA 5311-02563 ACCOMPLISH INITIAL TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
